# SDR 97ZZZM521

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND RIGHT WING STATION 410.0 L/E FORWARD LOWER SPAR CAP CORRODED.  MECH REMOVED CORROSION BOTTOM OF FORWARD CHORD AT RIGHT WING STATION 410 IAW B727 SRM 51-10-6.  CORROSION REMOVAL WENT OUT OF LIMITS IAW SRM 57-10-1.  MATERIAL LOSS IS .127 .097 .133 (LESS THAN 20 PERCENT MATERIAL LOSS).  TREATED AND PRIMED IAW SRM 51-10-2 AND MM 51-20-11.  WORK ACCOMPLISHED IAW EO 02545.  (M)
